Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 3, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jan 7, 2012, 2:31 AM PST. It took effect at Jan 8, 2012, 12:00 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2012, 2:31 AM PST (10:31 UTC)
- In effect from
- Jan 8, 2012, 12:00 AM PST
- Expired
- Jan 8, 2012, 2:04 PM PST
- In force
- 14 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
758 WHUS76 KLOX 071031 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 AM PST SAT JAN 7 2012 PZZ655-071800- /O.CAN.KLOX.SW.Y.0002.000000T0000Z-120107T1100Z/ /O.NEW.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 231 AM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST SUNDAY. * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KT AFTER MIDNIGHT TONIGHT FROM POINT MUGU THROUGH SANTA MONICA. LOCAL GUSTS TO 30 KT WILL BE POSSIBLE IMMEDIATELY BELOW PASSES AND CANYONS. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-071800- /O.CAN.KLOX.SW.Y.0002.000000T0000Z-120107T1800Z/ /O.NEW.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 231 AM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST SUNDAY. * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KT AFTER MIDNIGHT TONIGHT SOUTH OF VENTURA. LOCAL GUSTS TO 30 KT WILL BE POSSIBLE IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-673-071800- /O.CON.KLOX.SC.Y.0002.000000T0000Z-120108T0500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 231 AM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KT WILL CONTINUE THROUGH THIS EVENING. * SEAS...SEAS BETWEEN 12 AND 14 FEET WILL PERSIST THROUGH THIS MORNING THEN WILL BEGIN TO SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-071800- /O.CON.KLOX.SC.Y.0002.000000T0000Z-120107T2300Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 231 AM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH MID AFTERNOON TODAY...BEFORE DIMINISHING. THE STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...SEAS BETWEEN 10 AND 13 FEET WILL PERSIST THROUGH THE MORNING THEN WILL BEGIN TO SUBSIDE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
6 follow-up statements
892 WHUS76 KLOX 071704 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 AM PST SAT JAN 7 2012 PZZ650-072345- /O.CON.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 904 AM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST SUNDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KT AFTER MIDNIGHT TONIGHT SOUTH OF VENTURA. LOCAL GUSTS TO 30 KT WILL BE POSSIBLE IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-673-072345- /O.CON.KLOX.SC.Y.0002.000000T0000Z-120108T0500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 904 AM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KT WILL CONTINUE THROUGH THIS EVENING. * SEAS...SEAS BETWEEN 12 AND 14 FEET WILL PERSIST THROUGH THIS MORNING THEN WILL BEGIN TO SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-072345- /O.CON.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 904 AM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST SUNDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KT AFTER MIDNIGHT TONIGHT FROM POINT MUGU THROUGH SANTA MONICA. LOCAL GUSTS TO 30 KT WILL BE POSSIBLE IMMEDIATELY BELOW PASSES AND CANYONS. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-072300- /O.CON.KLOX.SC.Y.0002.000000T0000Z-120107T2300Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 904 AM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH MID AFTERNOON TODAY...BEFORE DIMINISHING. THE STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...SEAS BETWEEN 10 AND 13 FEET WILL PERSIST THROUGH THE MORNING THEN WILL BEGIN TO SUBSIDE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
581 WHUS76 KLOX 072231 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 PM PST SAT JAN 7 2012 PZZ650-080530- /O.EXT.KLOX.SC.Y.0003.120108T1200Z-120109T0000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 231 PM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS TO 30 KT LATE TONIGHT SOUTH OF VENTURA. STRONGEST WINDS IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-673-080530- /O.EXT.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 231 PM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL DIMINISH LATE TONIGHT. * SEAS...NORTHWEST SWELL 8 AND 11 FEET WILL CONTINUE TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-080530- /O.EXT.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 231 PM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL DIMINISH AND BECOME NORTHEAST 5 TO 15 KT LATE TONIGHT. THE STRONGEST WINDS WILL EXIST NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...NORTHWEST SWELL 7 AND 10 FEET WILL CONTINUE TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-080530- /O.CON.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 231 PM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST SUNDAY... * WINDS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL DEVELOP IN AN AREA FROM SANTA MONICA TO EASTERN SANTA CRUZ ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
481 WHUS76 KLOX 080502 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 902 PM PST SAT JAN 7 2012 PZZ650-081315- /O.CON.KLOX.SC.Y.0003.120108T1200Z-120109T0000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 902 PM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS TO 30 KT LATE TONIGHT SOUTH OF VENTURA. STRONGEST WINDS IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-081315- /O.CON.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 902 PM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... * WINDS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL DEVELOP IN AN AREA FROM SANTA MONICA TO EASTERN SANTA CRUZ ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-673-081100- /O.CON.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 902 PM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KT WILL DIMINISH LATE TONIGHT. * SEAS...NORTHWEST SWELL 8 AND 11 FEET WILL CONTINUE TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-081100- /O.CON.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 902 PM PST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT WILL DIMINISH AND BECOME NORTHEAST 5 TO 15 KT LATE TONIGHT. THE STRONGEST WINDS WILL EXIST NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...NORTHWEST SWELL 7 AND 10 FEET WILL CONTINUE TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
606 WHUS76 KLOX 081104 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 304 AM PST SUN JAN 8 2012 PZZ670-673-676-081215- /O.EXP.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 304 AM PST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ650-081915- /O.CON.KLOX.SC.Y.0003.120108T1200Z-120109T0000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 304 AM PST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL AFFECT AREAS SOUTH OF VENTURA THROUGH MID AFTERNOON. WINDS WILL BE STRONGEST NEAR THE COAST...ESPECIALLY IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-081915- /O.CON.KLOX.SC.Y.0003.000000T0000Z-120109T0000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 304 AM PST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ARE EXPECTED NEAR THE COAST FROM SANTA MONICA TO EASTERN SANTA CRUZ ISLAND THROUGH MID AFTERNOON. LOCALLY GUSTY WINDS TO 25 KNOTS MAY ALSO AFFECT PORTIONS OF THE SAN PEDRO CHANNEL AND CATALINA ISLAND. WINDS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
252 WHUS76 KLOX 081657 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 857 AM PST SUN JAN 8 2012 PZZ650-090000- /O.CON.KLOX.SC.Y.0003.000000T0000Z-120109T0000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 857 AM PST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL AFFECT AREAS SOUTH OF VENTURA THROUGH MID AFTERNOON. WINDS WILL BE STRONGEST NEAR THE COAST...ESPECIALLY IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-090000- /O.CON.KLOX.SC.Y.0003.000000T0000Z-120109T0000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 857 AM PST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ARE EXPECTED NEAR THE COAST FROM SANTA MONICA TO EASTERN SANTA CRUZ ISLAND THROUGH MID AFTERNOON. LOCALLY GUSTY WINDS TO 25 KNOTS MAY ALSO AFFECT PORTIONS OF THE SAN PEDRO CHANNEL AND CATALINA ISLAND. WINDS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
268 WHUS76 KLOX 082204 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 204 PM PST SUN JAN 8 2012 PZZ650-655-082315- /O.CAN.KLOX.SC.Y.0003.000000T0000Z-120109T0000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 204 PM PST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. GUSTY NORTHEAST WINDS WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE AFTERNOON. THE STRONGEST WINDS WERE GUSTING TO 25 KT WITHIN AN AREA FROM SOUTH OF PORT HUENEME TO POINT DUME AND EXTENDING WEST TO ANACAPA ISLAND. ELESWHERE WINDS NORTHWEST AND NORTH 10 KT OR LESS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 9:50 PM PST, 4 hours 41 minutes earlier.
Area forecast discussion, Jan 6, 9:50 PM PST, 4 hours 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 950 PM PST FRI JAN 6 2012 NEW AVIATION DISCUSSION .SYNOPSIS... LOW PRESSURE...ONSHORE FLOW AND OVERNIGHT LOW CLOUDS AND FOG ALONG THE COAST WILL COOL TEMPERATURES ON SATURDAY. AS THE TROUGH EXITS THE AREA...HIGH PRESSURE WILL MOVE INTO THE GREAT BASIN AND CREATE A MODERATE TO STRONG SANTA ANA WIND EVENT OVERNIGHT SATURDAY NIGHT INTO SUNDAY AFTERNOON. DAYTIME TEMPERATURES ARE EXPECTED TO WARM SEVERAL DEGREES ON SUNDAY AND MONDAY...BEFORE A SLIGHT COOLING TREND BEGINS TUESDAY. && .SHORT TERM (TONIGHT-MON)...THE MARINE INVERSION WAS NEAR 800 FT DEEP THIS EVENING AT LAX. MOSTLY CLEAR SKIES COVERED A MAJORITY OF THE FORECAST AREA THIS EVENING. SOME LOW CLOUDS HAVE FORMED ALONG PORTIONS OF THE SBA CENTRAL COAST WHICH SHOULD EXPAND SOME OVERNIGHT INTO THE SLO COUNTY CENTRAL COAST. LOW CLOUDS AND FOG ARE EXPECTED TO DEVELOP LATE TONIGHT IN THE SALINAS RIVER VALLEY. S OF POINT CONCEPTION...AN EDDY IS EXPECTED TO DEVELOP WHICH WILL HELP LOW CLOUDS TO FORM AND EXPAND INTO THE L.A. COUNTY COAST OVERNIGHT AND TO THE VTU COUNTY COAST BY DAYBREAK. GENERALLY WEAK OFFSHORE FLOW OVER THE REGION TONIGHT COMBINED WITH THE RATHER SHALLOW MARINE LAYER SHOULD PREVENT THE LOW CLOUDS FROM MOVING INLAND MUCH...ALTHO PATCHY LOW CLOUDS AND FOG CANNOT BE RULED OUT LATE FOR THE SAN GABRIEL VALLEY. OTHERWISE MOSTLY CLEAR SKIES WILL CONTINUE OVERNIGHT FOR MOST AREAS. AN UPPER LEVEL TROF IS FORECAST TO MOVE INTO THE NORTHERN GREAT BASIN TONIGHT THEN PUSH OFF TO THE S INTO NRN AZ ON SAT. THE UPPER TROF WILL MOVE FURTHER S THRU AZ SAT NIGHT THEN E INTO NEW MEXICO FOR SUN AS AN UPPER RIDGE BUILDS ALONG THE CA COAST. THE UPPER RIDGE WILL THEN SLOWLY BUILD INLAND OVER CENTRAL AND SRN CA SUN NIGHT AND MON. DRY WEATHER WILL PERSIST THRU MON ACROSS THE REGION. MARINE LAYER CLOUDS WILL BE POSSIBLE ALONG THE L.A. COUNTY COAST SAT EVENING...OTHERWISE MOSTLY CLEAR SKIES WILL PREVAIL THRU MON. NIGHT AND MORNING OFFSHORE FLOW IS EXPECTED TO CONTINUE SAT AND AGAIN SUN NIGHT INTO MON OVER PORTIONS OF SLO/SBA COUNTIES AND INLAND AREAS OF VTU/L.A. COUNTIES. WITH THE PASSAGE OF THE UPPER TROF TO THE E SAT NIGHT...OFFSHORE GRADIENTS ARE FORECAST TO INCREASE SIGNIFICANTLY WITH STRONG AND GUSTY NE WINDS EXPECTED TO DEVELOP BELOW AND THRU THE PASSES AND CANYONS OF VTU/L.A. COUNTIES. WITH SOME COLD AIR ADVECTION AS WELL...IT LOOKS LIKE THERE IS SUPPORT FOR ADVISORY LEVEL WINDS FOR MOST AREAS...WITH DAMAGING WIND GUSTS UP TO 65 MPH POSSIBLE IN THE L.A./VTU MTNS INCLUDING THE SANTA MONICA RANGE. STRONGEST 850 MB WINDS IN THE 00Z WRF ARE UP TO 55 KT OVER THE MTNS SAT NIGHT...WITH THE STRONGEST 950 MB WINDS UP TO 55 KT JUST W OF THE SANTA MONICA MTNS. WIND ADVISORIES HAVE BEEN ISSUED FOR THE VTU/L.A. COUNTY COASTS AND VALLEYS...WITH HIGH WIND WATCHES IN EFFECT FOR THE MTNS. PLEASE SEE LAXNPWLOX FOR THE LATEST INFO ON THE WIND RELATED WATCHES AND ADVISORIES. IN ADDITION...A LARGE WEST SWELL WILL CONTINUE THE HIGH SURF ALONG W AND NW FACING SHORES TONIGHT INTO SATURDAY. PLEASE SEE LAXCFWLOX FOR DETAILS ON THE HIGH SURF ADVISORIES. TEMPS ACROSS THE REGION ARE FORECAST TO COOL SOME MORE SAT BACK TO NEAR NORMAL OR SLIGHTLY BELOW NORMAL. THE OFFSHORE FLOW AND BUILDING RIDGE WILL BRING WARMER TEMPS TO THE COASTS AND VALLEYS ON SUN WITH HIGHS REBOUNDING TO SEVERAL DEGREES ABOVE NORMAL...WHILE TEMPS IN THE MTNS AND ANTELOPE VALLEY WILL BE CLOSER TO SEASONAL NORMS. TEMPS ARE FORECAST TO BE WARMER STILL ON MON WITH HIGHS WELL INTO THE 70S FOR THE VALLEY AND COASTAL AREAS. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (TUE-FRI)...GOOD AGREEMENT EXISTS THROUGH TUESDAY IN THE MODEL SOLUTIONS...BUT THE MODELS DIVERGE FOR THE MID AND LATTER HALF OF NEXT WEEK. ECMWF AND GFS SOLUTIONS EXHIBIT A LACK OF RUN-TO-RUN CONSISTENCY. WITH BOTH MODELS STRUGGLING TO HANDLE A TROUGH OF LOW PRESSURE MOVING THROUGH AS FAR EAST OF THE INTERMOUNTAIN WEST...OR AS FAR WEST AS THE OFFSHORE COASTAL WATERS. MODERATE CONFIDENCE EXISTS FOR AT LEAST A COOLING TREND FOR THE LATTER HALF OF NEXT WEEK. CLOUD COVER WAS INCREASED AND TEMPERATURES WERE COOLED IN THE LONG TERM PERIOD. && .AVIATION... 07/0550Z COASTAL MARINE LAYER 600 FEET DEEP AND WILL LIKELY WORK ITS WAY UP TO LA COUNTY BY 07Z AND TO VENTURA COUNTY BY 10Z. EXPECT CIGS TO START LOW AND SLOWLY LIFT WITH COASTAL EDDY. A 30 PERCENT CHC KPRB WILL STAY CLEAR OVERNIGHT. KLAX...MODERATE CONFIDENCE IN 06Z TAF. CIGS COULD COME IN AS LOW AS 1/2SM VV002. KBUR...HI CONFIDENCE IN THE CAVU TAF. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH WIND WATCH (SEE LAXNPWLOX). FIRE WEATHER WATCH (SEE LAXRFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...SIRARD/HALL AVIATION...ASR SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 6, 2:53 PM PST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 PM PST FRI JAN 6 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-071400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 253 PM PST FRI JAN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT HIGH SURF WILL CONTINUE TO IMPACT THE COASTAL WATERS THROUGHOUT THE PERIOD. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY HIGH SURF WILL CONTINUE TO IMPACT THE COASTAL WATERS THROUGH SATURDAY. STRONG AND POTENTIALLY DAMAGING WINDS WILL DEVELOP THROUGH AND BELOW PASSES AND CANYONS BETWEEN SATURDAY NIGHT AND SUNDAY. FIRE WEATHER CONDITIONS WILL DETERIORATE TO CRITICAL LEVELS ON SATURDAY NIGHT AS STRONG SANTA ANA WINDS AND LOW RELATIVE HUMIDITIES COMBINE. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:14 AM PST | High Wind Warning | LOX | Los Angeles | 36 hr |
| Jan 7, 10:01 AM PST | Red Flag Warning | LOX | Los Angeles | 32 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.